# SDR ABXA020122

- Difficulty date: August 27, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- Aircraft time: 70,742 hours, 83,830 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S YOKE CLIPBOARD LIGHT WAS INOPERATIVE.  SHORTED OUT WITH SPARKING AND THEN THE LIGHT BLEW.  RECONNECTED THE CENTER WIRE ON THE CLIPBOARD RHEOSTAT.  OPS CHECKED GOOD IAW DC-9 MM.
